RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1995, Volume 102, Number 3, Pages 367–377 (Mi tmf1274)  

This article is cited in 5 scientific papers (total in 5 papers)

Feynman integrals of $p$-adic argument in momentum space. I. Convergence

É. Yu. Lerner

Kazan State University

Abstract: The regions of convergence of Feynman integrals of $p$-adic arguments in the coordinate and momentum spaces are established, and a theorem on the Fourier transformation of Feynman amplitudes is proved.

Full text: PDF file (1003 kB)

English version:
Theoretical and Mathematical Physics, 1995, 102:3, 267–274

Bibliographic databases:

Received: 25.03.1994

Citation: É. Yu. Lerner, “Feynman integrals of $p$-adic argument in momentum space. I. Convergence”, TMF, 102:3 (1995), 367–377; Theoret. and Math. Phys., 102:3 (1995), 267–274

Citation in format AMSBIB
\Bibitem{Ler95}
\by \'E.~Yu.~Lerner
\paper Feynman integrals of $p$-adic argument in momentum space.~I.~Convergence
\jour TMF
\yr 1995
\vol 102
\issue 3
\pages 367--377
\mathnet{http://mi.mathnet.ru/tmf1274}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1348849}
\zmath{https://zbmath.org/?q=an:0860.46055}
\transl
\jour Theoret. and Math. Phys.
\yr 1995
\vol 102
\issue 3
\pages 267--274
\crossref{https://doi.org/10.1007/BF01017878}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995RZ02000006}


Linking options:
  • http://mi.mathnet.ru/eng/tmf1274
  • http://mi.mathnet.ru/eng/tmf/v102/i3/p367

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. É. Yu. Lerner, “Feynman integrals of $p$-adic argument in momentum space II. Explicit formulae”, Theoret. and Math. Phys., 104:3 (1995), 1061–1077  mathnet  crossref  mathscinet  zmath  isi
    2. É. Yu. Lerner, “Feynman integrals of $p$-adic argument in momentum space III. Renormalization”, Theoret. and Math. Phys., 106:2 (1996), 195–208  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. É. Yu. Lerner, M. D. Missarov, “Dimensional renormalization in $p$-adic models of field theory”, Theoret. and Math. Phys., 123:3 (2000), 801–812  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. É. Yu. Lerner, M. D. Missarov, “Adelic Feynman amplitudes in lower orders of perturbation theory”, Theoret. and Math. Phys., 124:1 (2000), 938–949  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    5. Lerner, EY, “Singularities of adelic Feynman amplitudes”, Letters in Mathematical Physics, 55:2 (2001), 97  crossref  mathscinet  zmath  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:137
    Full text:54
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019